# SDR SWIA202157793

- Difficulty date: February 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL ANGLE IS CORRODED AT MULTIPLE LOCATIONS BETWEEN F.S.409+128 TO F.S.559     (C-CHECK RO 4/25/2021)    COMPLETED ALL STEPS OF BOMBARDIER REO 601R-53-41-666 REV-C DATED 2012-11-06 AND MHIRJ REO 601R-53-41-2879 REV-- DATED 2012-03-02 BY BLENDING, NDT, AND APPLYING PRIMER, PAINT AND CORROSION INHIBITING COMPOUND.
